# SDR YENA2020010200722

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 52,563 hours, 18,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, GOUGE - EXTERNAL SKIN FR64 +20" STR26L; (REF AEROMAN NR 2019-400559) PERFORMED REPAIR ON EXTERNAL SKIN FR64 +15" TO FR65 +2" AND BETWEEN STR25L +1" TO STR27L IAW SRM A320 53-41-11-300-036. THIS REPAIR IS CAT "A" WITH NO INSP REQUIRED.
